OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 46, Iss. 4 — Apr. 1, 1956
  • pp: 285–288

Transfer Function for an Annular Aperture

EDWARD L. O’NEILL  »View Author Affiliations


JOSA, Vol. 46, Issue 4, pp. 285-288 (1956)
http://dx.doi.org/10.1364/JOSA.46.000285


View Full Text Article

Acrobat PDF (323 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

A method of evaluating the two-dimensional Fourier transform of the point image intensity distribution for an annular aperture is presented. Since all three integrals involved are of the same basic form, it is shown that an analytic solution can be obtained by integrating the general expression with respect to a parameter. The result agrees with Steel’s expression obtained by convolving the aperture function with its complex conjugate. A family of transfer functions is then plotted with the ratio of inner to outer radius of the annulus as a parameter.

Citation
EDWARD L. O’NEILL, "Transfer Function for an Annular Aperture," J. Opt. Soc. Am. 46, 285-288 (1956)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-46-4-285

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited